# SDR I5EA20110503C

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N250MY
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 68,994 hours, 27,584 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114T022212
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 I/B, NR 2 O/B AND NR 12 I/B LEADING EDGE SLAT ACTUATOR POSITIONS HAVE CRACKED/TORN STRUCTURE AT WING LOWER SURFACE SPLICE PLATE.
